A class of pseudo differential operators on the product of two manifolds and applications
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 2 (1975) no. 2, p. 287-302
@article{ASNSP_1975_4_2_2_287_0,
     author = {Rodino, Luigi},
     title = {A class of pseudo differential operators on the product of two manifolds and applications},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 2},
     number = {2},
     year = {1975},
     pages = {287-302},
     zbl = {0308.35081},
     mrnumber = {397800},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1975_4_2_2_287_0}
}
Rodino, Luigi. A class of pseudo differential operators on the product of two manifolds and applications. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 2 (1975) no. 2, pp. 287-302. http://www.numdam.org/item/ASNSP_1975_4_2_2_287_0/

[1] M.F. Atiyah - I.M. Singer, The index of elliptic operators, I, Ann. of Math., 87 (1968), pp. 484-530. | MR 236950 | Zbl 0164.24001

[2] M.F. Atiyah - I.M. Singer, The index of elliptic operators, IV, Ann. of Math., 93 (1971), pp. 119-138. | MR 279833 | Zbl 0212.28603

[3] I.C. Gohberg - M.G. Kre, Systems of integral equations on a half line with kernels depending on the difference of arguments, Uspehi Mat. Nauk., 13, n. 2 (80), (1958), pp. 3-72; transl. AMS Transl., (2) 14 (1960), pp. 217-287. | MR 113114 | Zbl 0098.07501

[4] L. Hörmander, Pseudo differential operators, Comm. Pure Appl. Math., 18 (1965), pp. 501-517. | MR 180740 | Zbl 0125.33401

[5] L. Hörmander, Fourier integral operators, I, Acta Math., 127 (1971), pp. 79-183. | MR 388463 | Zbl 0212.46601

[6] L. Hörmander, Linear partial differential operators, Springer,Verlag, 1969. | MR 404822 | Zbl 0175.39201

[7] V.S. Pilidi, On multidimensional bisingular operators, Dokl. Akad. Nauk. SSSR, 201, n. 4 (1971), pp. 787-789; transl. Soviet Math. Dokl., 12, n. 6 (1971), pp. 1723-1726. | MR 301578 | Zbl 0239.47024

[8] V.S. Pilidi, The index of the bisingular operators, Funk. Anal., 7, n. 4 (1973), pp. 93-94. | MR 333847 | Zbl 0295.47053

[9] I.B. Simonenko, On the question of the solvability of bisingular and poly-singular equations, Funkt. Anal., 5, n. 1 (1971), pp. 93-94; transl. Funct. Anal. and its Appl. (1971), pp. 81-83. | MR 282170 | Zbl 0241.47035

[10] I.B. Simonenko, On multidimensional discrete convolutions, Mat. Issl. III, 1 (7) (1968), pp. 108-122. | MR 257763 | Zbl 0254.47034